Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken morning after pill after unprotected sex. Brown spotting mid cycle. Normal?

Hi, I had unprotected sex a month ago and took the morning after pill the following day. A few days later I had a very heavy period that lasted a week. I am now due my 2nd period and have experienced spotting (brownish sometimes with a little red in it) but nothing like a normal period. Is this ok? Also, be advised that I gave birth 9 weeks ago.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Emergency pill can cause menstrual disturbances like altering the period of menstruation and also they can cause inter-menstrual spotting.
For more details:
Possibly this spotting will subside soon and you will resume your cycles.
Usually bleeding will stop after around 4 weeks from delivery.
Better to avoid emergency pills and choose some regular method of contraception like barrier method or progesterone pills to avoid future problems.
Take care.
Answered: Thu, 4 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor